# SDR SIMA2020082019004

- Difficulty date: August 19, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 46,788 hours, 43,035 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AROUND FL 180 PERFORMED THE PNEUMATIC ICE TEST AND RECEIVED BLEED 1 FAIL. DID NOT DECLARE EMERGENCY. SWAP A/C CONT.  PERFORMED OPERATIONAL TEST OF AIR BLEED SYSTEM GOOD IAW AMM 36-00-00
